MAUDE Adverse Event Report: ETHICON INC. ETHICON PHYSIOMESH 10X15V; MESH, SURGICAL, POLYMERIC

ETHICON INC. ETHICON PHYSIOMESH 10X15V; MESH, SURGICAL, POLYMERIC
Catalog Number PHY1015V
Medical Device Problem Codes Material Integrity Problem (2978); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Seroma (2069); Hernia (2240); Swelling/ Edema (4577)
Date of Event 01/01/2017
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an umbilical hernia repair procedure on (b)(6) 2014 and mesh was implanted for parietal reinforcement type.Following this operation, the patient began to have pain and was consulted again.The patient underwent a second operation on (b)(6) 2016.During this one, the surgeon discovered that part of the first parietal reinforcement had detached and a new hernia at the level of the white line.The patient was implanted with a second reinforcement (not a j&j device) during this second operation.Current state of the patient: after the first operation, the patient felt abdominal pain that they thought was due to the formation of the new hernia and the fact that the prosthesis had come off.But it really followed the second operation that the patient started to have abdominal pain, then at the hip, then at the back.The patient suffers from chronic and disabling pain in daily life.The different treatments put in place for these pains are without great results, the pains are daily.No further information is available or could be obtained as reporter details have not been disclosed (confidential).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.D4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned.

Brand Name
ETHICON PHYSIOMESH 10X15V
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-GMBH
robert-koch strasse 1
p.o. box 1409
norderstedt
GM  
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22395086
Report Number2210968-2025-07836
Device Sequence Number18431973
Product Code FTL
UDI-Device Identifier10705031132306
UDI-Public10705031132306
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K093932
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Consumer
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberPHY1015V
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/04/2025
Initial Report FDA Received Date07/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown